# SDR MWEA95347

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 5912528501
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE AFT CARGO DOOR JAMB LOWER PAN CRACKED WITH CORROSION NEAR CENTER STOP.  MAINTENANCE REPLACED LOWER PAN PER SRM 53-05, FIG. 44.  RETURNED A/C TO SERVICE.
